# SDR SWIA201642247

- Difficulty date: May 31, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 34,240 hours, 20,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER LONGERON BETWEEN OF FS333.00 TO FS349.00 HAS CORROSION.  R & R STR 25R LONGERON BETWEEN FS333.00-FS364.00 IAW SRM.  LEAK CHECK GOOD, NO LEAKS FOUND.
